Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treating temporary erectile dysfunction - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Last couple of days my penis is not showing any reaction, I think I got erectile dysfunction. I am 28, still not married but I use to masterbate regularly now i am very much afraid. Is there any treatment?
Doctor :   Hi
Doctor :   I am Dr.
User :   yes Dr.
Doctor :   This is momentary reaction
User :   please help me on my question, am very much worried.
Doctor :   Sometimes it is very common to have such kind of problem
Doctor :   If you worry about the problem and more apprehensive the more worse it is
User :   will it be temporary? or is it advisable to consult any Dr in person
Doctor :   It is temporary
Doctor :   You should not worry at all
User :   when i google it they are giving lot of suggestion, i don't know what to do?
Doctor :   Please take my word
Doctor :   Young people shall nto have erectile problems for long time
Doctor :   They have reasons for erectile dysfunction temporarily
Doctor :   and get right in few days
Doctor :   Take Tab CONFIDO of Himalaya, One tablet a day at night one hour after food
Doctor :   for 15 days
Doctor :   Did you follow?
User :   yes Dr, thanks now i feel little better
Doctor :   Right
Doctor :   Thanks for consulting me
Doctor :   Bye for now
User :   Thank you very much Dr
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor